# SDR ASOA2016080815237

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MEGAPHONE WAS FOUND TO BE INOPERATIVE DURING LINE CHECK.  REMOVED AND REPLACED THE MEGAPHONE IAW AMM 25-61-14-000/400-801-A01.  OPS CHECKED GOOD.
